# SDR AALA202210044799

- Difficulty date: September 27, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION BAFFLE LOCATED FROM BS 500A TO BS 500B, S26L. REPLACED BAFFLE PER AARD 51-00-05-1.
